# SDR CA010119007

- Difficulty date: December 18, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,151 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 051422714
- Condition: Cracked
- Location: Seat Assy
- Component: Seat Assy, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, IT WAS OBSERVED THAT THE SEAT PAN ASSEMBLY THAT SUPPORTS THE LOWER SET CUSHION ON BOTH PILOT AND CO-PILOT SEAT HAD A CRACK APPROXIMATELY 2 1/2 INCH TO 3 INCH LONG, RADIATING FROM BOTH REAR CORNERS TO THE LIGHTENING HOLES JUST INBOARD AND FORWARD OF THE SAME LOCATION.A SHEET METAL PATCH WAS INSTALLED ON BOTH SIDES I.A.W. MANUFACTURERS RECOMMENDED REPAIR PROCEDURES TO REINFORCE THE PROBLEM AREAS.AS THIS CONDITION WAS OBSERVED ON BOTH OF THE FRONT SEATS, AND OCCURRED IN EXACTLY THE SAME AREAS.
